# SDR CALA2025081107549

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,285 hours, 29,655 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Actuator
- Part number: 158300101
- Part serial: 22099
- Condition: Faulted
- Location: Ailerons
- Part time: 2,613 hours, 1,215 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THREE UNCOMMANDED RIGHT ROLL INPUTS MADE WHILE ON COMMAND A AUTO PILOT. THE FIRST HAPPENED THRU CHECKED DFCS BITE NO FAULTS NOTED, ALSO CHECKED SMYD COMPUTERS ALSO NO FAULTS NOTED.  TEC SUPPORT RECOMMENDS AUTO PILOT A AILERON ACTUATOR REPLACEMENT REMOVED AND REPLACED AILERON AUTOPILOT ACTUATOR A REF. AMM 22-11-25-400-801 LEAK CHECKS AND OPS CHECKS GOOD.   INSP INSTALLATION OF THE AILERON A/P ACRUATOR A IN REF TO AMM 22-11-25-400-801. ACTUATOR LKS OPS CHECKS GOOD.
